# SDR AALA201710039014

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 41,147 hours, 15,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN ENTRY DOOR SLIDE LEVER WILL NOT FULLY STOW TO ARM SLIDE. REMOVED DEBRIS FROM GRIT BAR L1 FLOOR FITTING, DOOR SLIDE ARM AND DISARMS NORMALLY PER AMM.
